User menu

On immunization and s-convex extremal distributions

Bibliographic reference Courtois, Cindy ; Denuit, Michel. On immunization and s-convex extremal distributions. In: Annals of Actuarial Science, Vol. 2, no. 1, p. 67-90 (2007)
Permanent URL
  1. Courtois, S-convex extremal distributions with arbitrary discrete support. (2006)
  2. Denuit Michel, Lefevre Claude, Shaked Moshe, The s-convex orders among real random variables, with applications, 10.7153/mia-01-56
  3. Denuit Michel, Lefèvre Claude, Utev Sergey, Stochastic Orderings of Convex/Concave-Type on an Arbitrary Grid, 10.1287/moor.24.4.835
  4. Fong H. Gifford, Vasicek Oldrich A., A Risk Minimizing Strategy for Portfolio Immunization, 10.2307/2327743
  5. Haynes A. T., Kirton R. J., The Financial Structure of a Life Office., 10.1017/s0071368600006145
  6. Hürlimann Werner, On immunization, stop-loss order and the maximum Shiu measure, 10.1016/s0167-6687(02)00158-0
  7. Hürlimann, Intelligent and other computational techniques in insurance — theory and applications (series on innovative intelligence) (2003)
  8. Karlin, Tchebycheff systems with applications in analysis and statistics. (1966)
  9. Moll, Journal of the Institute of Actuaries, 43, 105 (1909)
  10. Montrucchio Luigi, Peccati Lorenzo, A note on Shiu—Fisher—Weil immunization theorem, 10.1016/0167-6687(91)90005-i
  11. Nawalkha, Interest rate risk modeling: the fixed income valuation course. (2005)
  12. Panjer, Financial economics: with applications to investments, insurance and pensions. (1998)
  13. Poitras, Pioneers of financial economics, 2 (2007)
  14. Redington, Journal of the Institute of Actuaries, 78, 286 (1952)
  15. Shiu, Actuarial Research Clearing House 1986, 2, 61 (1986)
  16. Shiu Elias S.W., Immunization of multiple liabilities, 10.1016/0167-6687(88)90079-0
  17. Shiu Elias S.W., On Redington's theory of immunization, 10.1016/0167-6687(90)90030-h
  18. Uberti M., A note on Shiu's immunization results, 10.1016/s0167-6687(97)00019-x
  19. Wallas, Journal of the Institute of Actuaries Students' Society, 15, 345 (1960)